# SDR COOSDR040020

- Difficulty date: August 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,459 hours, 20,947 cycles
- Engine: Pwa JT3D7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE TAIL SECTION, FROM Y STA 1530 TO Y STA 1633 BETWEEN LONGERON 24L AND LONGERON 32L UPPER AND LOWER FUSELAGE SKIN CORRODED.
